# SDR SWIA201230472

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,391 hours, 18,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE ROW 8 IS OUT.  (FLT 5528)  REPLACED NR 2 EMERGENCY BATTERY CHARGER ASSEMBLY.
